| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that peel away introducer mushrooms (flares) out causing a longer traumatizing procedure.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of sheath damage is confirmed; however, the root cause could not be determined.The products returned for evaluation were two 4.5fr microintroducers.Both samples exhibited use residue.Microscopic inspection of both microintroducers revealed the transition between the sheath and the dilator was rough.Both sheath tips were buckled and flared outward.The sheath tip deformation was consistent with attempted insertion against resistance.Such resistance may occur if insertion is attempted at a steep angle, if the insertion hole is too small, and if the transition between the sheath and the dilator is rough or abrupt.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description
It was reported by customer that peel away introducer mushrooms (flares) out causing a longer traumatizing procedure.No other information was provided.Two devices were returned for investigation.This report addresses both devices.